# SDR ABXA9900177

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 541287064
- Condition: Cracked
- Location: Bs 1072
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN CRACKED BELOW LONGERON 14 RIGHT AT STATION 1072.  REPAIRED SKIN IAW ABX REA D953-26826 MR.
